Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Arithmetic of ordered systems


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 58 (1945), 1-43
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012262-4
MathSciNet review: 0012262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Generalized arithmetic, Duke Math. J. vol. 9 (1942) pp. 283-302. MR 0007031 (4:74g)
  • [2] M. M. Day, Convergence, closure and neighborhoods, Duke Math. J. vol. 11 (1944) pp. 181-199. MR 0009844 (5:212b)
  • [3] -, Oriented systems, Duke Math. J. vol. 11 (1944) pp. 201-229. MR 0009970 (5:231c)
  • [4] A. N. Whitehead and B. Russell, Principia mathematica, Cambridge, University Press.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0012262-4
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society